Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Pain inside bellybutton with dried blood. Hurts like hernia. is this serious?

Hi.. My boyfriend is the type of person that doesn't go to a dr for anything. He has been having pain inside of his bellybutton for the past 3 years. He said it hurts almost like a hernia. There have been several times he has noticed dried blood when he cleans his belly button with a q tip. Could this be something serious?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your boyfriend. I advise you to take your boyfriend to a doctor to find out what the reason for the blood from his umbilicus is. It could be anything from nothing serious to something that would need surgical attention, however a doctor's examination as well as imaging studies like ultrasound would reveal what the issue is.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor